so, again, i've taken 2 half-pills for the past 2 days.
my side effects these past 2 days are:
dry mouth- 1 (or is it thirst?? i have been exercising the past few days)
nausea- 1ish. it's not exactly nausea, but more of a tight belly.
i will also note that even though irritability isn't on the list, the last 2 days have given me less patience & more annoyance. (which i thought this pill would solve)
admittedly, that may have a lot to do with circumstance & not the medication. but i did want it noted in case it comes up again.
i exercised today for the first time since being on the pill, since i hadn't had a chance to do so.
i was fairly productive this morning until i sat down. then i felt my legs go to jelly & have wanted to do less walking around.
i have plans to exercise tomorrow and take a class at the gym that i've been wanting to.
but it will be a very busy morning tomorrow... i hope my plan will work!